# SDR ASOA201000135

- Difficulty date: January 28, 2010
- Submitted: February 18, 2010
- Operation: Air carrier
- Aircraft: N844AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7317
- Aircraft time: 26,033 hours, 22,187 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD WL103.5 RBL27.50 AND RBL36.20 HAS NDT INDICATIONS NOTED APPROX .250" IN LENGTH 90 PERCENT FSH.  REMOVED 3 EA LINER SUPPORTS FROM F.S. 621 BULKHEAD AT RBL 36 IAW SRM 51-42-06 PAR. 11.  REINSTALL 3 EA SUPPORTS.  REINSTALLED 3 EA LINER SUPPORTS IAW SRM 51-42-06 1A, 7B1, 9A1 & C1.  REMOVED RIVETS IN FS 621 PRESSURE BULKHEAD WEB AT RBL 36.  REPAIR AREA AND REMOVED FWD ANGLE ON FS 621 BULKHEAD WEB FROM LBL 36 TO RBL 46 TO FACILITATE BULKHEAD REPAIR IAW SRM 51-42-06.  INSTALL REMOVED FASTENERS AND ANGLE.  REINSTALLED FASTENERS IN RBL 27 & RBL 36 Z MEMBERS. REINSTALLED FASTENER IN FWD FS 621 ANGLE FROM LBL 27 TO RBL 36 IAW SRM 51-42-06 1A, 7B1, C1 & 9A1, C1.  REMAINING FASTENER AT RBL 36 OTBD REQUIRE INSTALL.  INSTALLED REMAINING FASTENERS IAW REO 601R-53-61-3521 CONTINUED ON CO NR 7317110 JOB NR 8731711 OP NR 327.  CLOSED
